BibTeX record journals/cpc/Cuckler07

download as .bib file

@article{DBLP:journals/cpc/Cuckler07,
  author    = {Bill Cuckler},
  title     = {Hamiltonian Cycles in Regular Tournaments},
  journal   = {Comb. Probab. Comput.},
  volume    = {16},
  number    = {2},
  pages     = {239--249},
  year      = {2007},
  url       = {https://doi.org/10.1017/S0963548306008170},
  doi       = {10.1017/S0963548306008170},
  timestamp = {Thu, 12 Mar 2020 15:55:51 +0100},
  biburl    = {https://dblp.org/rec/journals/cpc/Cuckler07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics